| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the buttons get stuck.The insulin pump had cracks in insulin pump casing near battery cap, insulin pump window scratched and random no delivery, rejected battery.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test or verify failed battery test alert and excessive no delivery alarm due to buttons not responding.Device received with cracked battery tube threads.Minor scratched lcd window and cracked case display window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).